The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1437 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 469–496
DOI: 10.4171/ZAA/634

Published online: 1995-09-30

A Generalized Topological Degree in Admissible Linear Spaces

T. Okon[1]

(1) Technische Universität Dresden, Germany

The paper deals with the construction of a degree which extends the Generalized Topological Degree of Browder and Petryshyn to admissible linear spaces introducing the notion of approximation nets and approximation-compact maps. After discussing the usual properties of a degree the relationship between approximation compactness and the concept of condensing maps is analysed.

Keywords: Admissible spaces, topological degree, condensing maps

Okon T.: A Generalized Topological Degree in Admissible Linear Spaces. Z. Anal. Anwend. 14 (1995), 469-496. doi: 10.4171/ZAA/634